Does Depakote (divalproex sodium) cause or cure acne? Depakote reviews.

If you have used Depakote (divalproex sodium) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Depakote, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

1 Reply to “Does Depakote (divalproex sodium) cause or cure acne? Depakote reviews.”

  1. I have struggled with bad acne for the last 10 years. I went through traumatic life events and that is when my acne started. I tried everything to get rid of the acne, different face soaps, foundation, chemical peels and derma rolling, i tried all different kinds of supplements, cutting down on caffeine etc…nothing worked. I was put on depakote after asking my doctor for it. I had done research on the effects of ptsd combined with alcoholic drinking and discovered that it could decrease the gaba in your brain, causing many of the symptoms i was having, such as cold hands, chronic neck pain, insomnia, chronic fatigue, depression and anxiety. I found that depakote can increase the levels of gaba in your brain, so with some persistance i convinced my psych dr to let me try it. I have also been on a number of pysch meds that havent helped my problems either. The first two nigyts after taking the depakote, i slept hard and woke up covered in sweat, i started waking up earlier and felt i had more energy. After the first week taking it i noticed my skin clearing up. Ive been on it two months now and im still sleeping great, not only that but i havent had any breakouts. I was having cystic acne before, usually 6-7 new breakouts every couple of weeks. So as this was very unexpected result of taking depakote, im very happy that im not dealing with the acne anymore. Im a 36 year old woman who felt more like a 14 year old going through puberty.

Leave a Reply

Your email address will not be published. Required fields are marked *